@article{(Open Science Index):https://publications.waset.org/pdf/10000919,
	  title     = {Reliable Consensus Problem for Multi-Agent Systems with Sampled-Data},
	  author    = {S. H. Lee and  M. J. Park and  O. M. Kwon},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, reliable consensus of multi-agent systems
with sampled-data is investigated. By using a suitable
Lyapunov-Krasovskii functional and some techniques such as
Wirtinger Inequality, Schur Complement and Kronecker Product, the
results of such system are obtained by solving a set of Linear Matrix
Inequalities (LMIs). One numerical example is included to show the
effectiveness of the proposed criteria.
	    journal   = {International Journal of Electrical and Computer Engineering},
	  volume    = {9},
	  number    = {3},
	  year      = {2015},
	  pages     = {348 - 352},
	  ee        = {https://publications.waset.org/pdf/10000919},
	  url   	= {https://publications.waset.org/vol/99},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 99, 2015},